| Model Number |
QVM2-D-HM |
| Medical Device Problem Code |
Sensing Intermittently (1558)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During investigation, sensors underwent visual inspection and testing.Both safe flow level and safe flow bubble operated as expected.The reported issue could not be reproduced during the investigation.
Event or Problem Description
User reported that the safe level was intermittently inoperable throughout the procedure.This could result in potential patient harm if safe flow was inactive when expected to engage.There was no patient harm.